MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC UNKNOWN INFINITY TIBIAI COMPONENT; TEMPLATE

WRIGHT MEDICAL TECHNOLOGY INC UNKNOWN INFINITY TIBIAI COMPONENT; TEMPLATE
Model Number 33623306
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that a revision is needed due to malposition.
 
Additional Manufacturer Narrative
Please note the correction of the d1, d4 catalog, d9/h3.The complaint could be confirmed, since the returned information for evaluation matches the alleged failure, although the product wasn't returned for evaluation.Medical profession reviewed the received information and noted: the x-ray suggests that the initial alignment was already in varus.There is some radiolucency around the talar dome, may be indicative of beginning of loosening.X-ray not of medical grade, yet talus looks relatively white, suggests osteonecrosis (also some over projection of the fibula over the talus that makes interpretation more difficult.Additional information from sales representative received: the patient got revised, as the primary infinity implants got implanted in varus of 13°, based on a user related issue.All primary tar implants got revised, otherwise it could not be ensured that the alignment will be correct.All primary tar implants were discarded after the revision, no notes about item and lot numbers available.There is no information that this was also a patient or device related issues.No further information is available.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.Based on investigation, the root cause was attributed to a use related issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device discarded.
 
Event or Problem Description
It was reported that a revision is needed due to malposition.

Brand Name
UNKNOWN INFINITY TIBIAI COMPONENT
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15972693
Report Number3010667733-2022-00448
Device Sequence Number5922485
Product Code HWT
UDI-Device Identifier00889797006705
UDI-Public00889797006705
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33623306
Device Catalogue NumberUNK_WWA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown